Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Was sick with flu. Starts sweating with physical activity. Should I be concern?

Dec 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 4151 Questions
I was sick with the flu for over a week at the beginning of the month - It's been over a week since I started feeling better, but the slightest amount of physical activity, such as making the bed, causes me to start sweating profusely.
Posted Mon, 13 May 2013 in General Health
Answered by Dr. Seikhoo Bishnoi 37 minutes later
Welcome to Health Care Magic

In recent years people suffering from flu are presenting with complaints of easy fatiguability, anxiety attacks, sweating, lack of interest in day to day activities etc even after many weeks of flu. The symptoms are called as Post flu minor depression and anxiety. It will present with fatigue symptoms, anxiety symptoms for long time. In some individuals pain in joints is also a complaint. If you are able to function normally with these complaints then it good, there is no need for treatment. But try relaxation methods as Progressive Muscle Relaxation Exercises, Breathing Exercises, Yoga to stay relaxed and calm.

If fatigue is high then visit a good Psychiatrist for opinion. Low serotonin is hypothesized to be cause behind such symptoms.
Foods that increase serotonin as Chocolates, Milk etc should be included in diet. Take food XXXXXXX in omega 3 fatty acids as fish oils, walnut etc.

Medicines that increase serotonin and also increase arousal such as Duloxetine are very useful in such symptoms. Duloxetine also helps in pain symptoms. Medicines should be taken for at least 12-16 weeks post remission in order to prevent relapse of symptoms.

Hope it solves, if you have more questions you can ask again.

Dr.Seikhoo Bishnoi, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor